Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alright i have a question im using tazorac and i use it every night and that stuff makes ur face red and stuff and ive cleard up but is it ok if i moisturize were its red and were i uslaly break out and then the next night use the taz or should i be using the taz everynight to prevent breakouts man idk

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×